| Model Number |
FIBERTAK BUTTON |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.
Event or Problem Description
On (b)(6)2021 it was reported by a sales representative via the phone that an ar-3680 (line #1) fibertak button pulled out of the bone when the surgeon converted the repair stitch after insertion, all the ar-3680 was removed.The surgeon opened an ar-3681 (line #2) using the same insertion site and the same issue occurred, all the ar-3681 was removed from the patient.This was discovered during use in a bicep tenodesis procedure on (b)(6)2021.The case was completed by opening a new ar-3680.